# SDR CALA2017121404442

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 49,984 hours, 20,079 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 4472
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 8,220 hours, 3,267 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENG 2 HYD LOW PRESSURE LIGHT. EMERGENCY DECLARED. MEET THE CREW AND REVIEW LOSS OF B HYDRAULICS. REPLACED B SYSTEM ENGINE DRIVEN PUMP REF AMM29-11-11-400-801-001 LEAK AND OPS CHECKED GOOD. ACCOMPLISHED FLUSH REF AMM 29-11-00-170-801.
